MathSciNet Relay Station
MathSciNet bibliographic data
MR901254 55P60 (55N15 55P47 55R45)
Bousfield, A. K. Uniqueness of infinite deloopings for $K$-theoretic spaces. Pacific J. Math. 129 (1987), no. 1, 1–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement